A 68-year-old female asked:
Disclaimer

been off trazadone 50 mg for 2 weeks after taking for 5 months for sleep can i just start again?

1 doctor answer
Dr. Jacques Jospitre
20 years experience Psychiatry
Yes: Yes, you can take in on and off at that dose. That being said, it would be worth looking into nutritional and psychiatric issues related to trouble sleeping (aka insomnia).
Answered on Jun 19, 2019
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 47-year-old female asked:
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
Trazodone restless: Trazodone can be a great sleeping pill. However there are occasionally people that respond to it by developing restless legs or other restless symptom ... Read More
1
1 thank
A 68-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Yes Sir: That should be fine, wish you well
A 27-year-old male asked:
Dr. Robert Sterling
A Verified Doctor answered
A US doctor answered Learn more
ToSleepOrNotToSleep: Oh yeah! Firstly, the drug itself has a hangover effect that might come out after your morning wake-up surge (cortisol, etc) has spent itself.Next,you ... Read More
1
1 thank
A 33-year-old female asked:
Dr. PHILLIP KIM
14 years experience General Practice
No: Until further advised by your physician, increasing your dosage of trazadone may or may not produce a unwanted dosage response along with lunesta (esz ... Read More
6
6 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month